# SDR 2008UALA04162

- Difficulty date: August 6, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 50,633 hours, 7,445 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 8088846
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG START VALVE L LEFT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STATUS  MSG01- NOT ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; STARTER AIR VALVE (SAV) (L ENG) IS NOT IN COMMANDED POSITION.  *S/D*  FOUND FAULTY STARTER VALVE.  REPLACED STARTER PER MM 80-11-01, OP CHECK GOOD.  AC OK FOR SERVICE.
